Bruising following lip fillers
Thank you for sharing your question. Substantial bruising following lip augmentation is not common, but when it occurs it will quickly resolve. Cold compresses and Arnica can hasten resolution. Discontinuing use of blood thinners for a week prior to treatments is beneficial. Good luck,
Bruising after lip injections
Bruising can occur with any cosmetic injectables such as Botox or fillers. This can be minimized with careful technique. Icing also helps. I would continue to ice over the next few days, and your bruising should resolve with time. Revisit your doctor if you feel you lip size remains the same. You may need more fuller to get the size you want. I wish you the best.
Bruising after restylane
Bruising can happen after any injections, especially right above and below lip. It is much less common within the lip. I agree with choice of Restylane and not silk for this area. Silk is great in small wrinkles but would not last long enough in lips t make you happy. the bruising will go away. Warm compresses help. Give this a chance to calm down and then evaluate
Unfortunately bruising is not uncommon after filler injection. All injections involve a needle. When injecting in the lip area you cannot see the small blood vessels under the skin. If a tiny blood vessel gets poked by the needle a little blood will leak out. A bruise is blood that leaked out under the skin.Icing helps immediately after injection and the day after. After the first day tapping on the bruised area to get the underlying blood/bruise to spread out is helpful. Best to get any kind of injection 2 weeks before any social events just in case you get bruising. 2 weeks before getting injections stop using any aspirin/ibuprofen type products to decrease bruising. If you had filler placed you will see changes after the bruising resolves. We try very hard to prevent any bruising with a variety of techniques but it still happens.
Restylane and bruisinG
Anytime there are injections done around the lip area you are going to get some bruising. there is more if you took aspirin or NSAIDS or vitamin E before. Icing will help. restylane can be used in the lips and his preference probably just his experience